MathSciNet Relay Station
MathSciNet bibliographic data
MR1691873 33C70 (05A19 05A30 15A09 33D15)
Krattenthaler, Christian; Schlosser, Michael A new multidimensional matrix inverse with applications to multiple $q$-series. Discrete Math. 204 (1999), no. 1-3, 249–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement